Texas, 2017

Tornado and Damaging Winds in Texas, March 24, 2017

March 24, 2017 · NWS SHV · 19 events in 7 counties and zones

A closed upper level low pressure system drifted east across Northcentral Texas and Central Oklahoma during the afternoon of March 24th. Meanwhile, an intense surface low pressure system developed over Central Oklahoma, resulting in gusty southerly winds which quickly transported very warm and moist air northward across East Texas, North Louisiana, and Southern Arkansas.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$215,000
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SHV wrote it up.

A closed upper level low pressure system drifted east across Northcentral Texas and Central Oklahoma during the afternoon of March 24th. Meanwhile, an intense surface low pressure system developed over Central Oklahoma, resulting in gusty southerly winds which quickly transported very warm and moist air northward across East Texas, North Louisiana, and Southern Arkansas. This resulted in an unstable air mass, and coupled with the strong wind shear in place and increased forcing ahead of this low pressure system, resulted in strong to severe thunderstorms developing during the early evening through a portion of the overnight hours. Numerous reports of damaging winds were received across East Texas, North Louisiana, and extreme Southern Arkansas, with several tornadoes also touching down across Harrison County Texas, as well as Desoto, Natchitoches, and Jackson Parishes in Northern Louisiana. The strongest storms exited Northcentral Louisiana by 1 am on March 25th, but strong, slow moving storms persisted through the overnight hours across the southern sections of Northcentral Louisiana, resulting in beneficial rainfall for these areas.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Mar 24, 6:55 PM CST, 0 minutes earlier.

Area forecast discussion, Mar 24, 6:55 PM CST, 0 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
755 PM CDT Fri Mar 24 2017

.DISCUSSION...
Have updated the zones to include the new tornado watch number 80
that will include the 5 counties in lower parts of Northeast
Texas, Cherokee, Angelina, Nacogdoches, San Augustine, Sabine.
/06/

&&

.PREV DISCUSSION... /issued 639 PM CDT Fri Mar 24 2017/

AVIATION...
Band of convection across much of ne TX/se OK/sw AR has been
expanding in areal coverage, with this convection possible for
svrl hours at any given location/terminal. Some gradual
intensification of storms with more ltg strike indicators, and
increased potential of storms becmg stg/svr. Some sky clearing can
be expected following passage of storms, with south winds
remaining at least 10 to 15 kts. Cold front bringing west winds
arriving durg mrng, with marginal moisture convergence may occur
near the KMLU for a brief development of convection as the front
passes ovhd around midday Sat. Elsewhere, skc to continue or with
scattered stratocu decks. West winds mainly 10 to 15 kts durg
daytime, diminishing by 26/00z. /VII/

PREV DISCUSSION... /issued 228 PM CDT Fri Mar 24 2017/

DISCUSSION...
Showers and thunderstorms along a line from Hugo to Tyler moving
east. Enhanced pressure gradient ahead of the front allowing for
winds speeds around 20 to 25 mph with higher gusts. Expecting
thunderstorms to continue to increase in coverage and strengthen
across the region through the afternoon and evening as mid-level
lapse rates increase with approaching upper-low. Expecting most of
the convection to be linear with straight line winds being the
main threat. Hail and isolated tornadoes also possible. Latest
model analysis from HRRR suggests that the line should be
approaching TXK/SHV/LFK by around 8 PM and Monroe around 1 AM.
Will likely be issuing a watch by late afternoon and early
evening. Lingering showers behind the front will be possible along
and south of I-20 through daybreak.

A progressive pattern expected through much of the forecast period
with cyclogenesis driven systems bringing showers and
thunderstorms along with a chance of severe weather on Sunday
night and again on Wednesday night. For Sunday night, there is a
slight risk of severe thunderstorms across the Red River Valley of
north Texas including McCurtain county OK, Red River, Franklin,
and Titus county in northeast Texas. Severe weather threat shifts
eastward to include mainly Southern Arkansas on Monday morning.
For Wednesday night, the severe weather threat will be areawide.

Otherwise, temperatures to range from highs in the 80s and lows in
the 50s and lower 60s through the forecast period. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  60  76  53  84 /  90  20   0  10
MLU  64  79  53  83 /  90  50  10   0
DEQ  52  71  46  80 /  60  10   0  10
TXK  56  73  51  81 /  80  10   0  10
ELD  60  75  50  81 /  90  30   0  10
TYR  55  74  54  84 /  40   0   0  10
GGG  57  75  53  84 /  70  10   0  10
LFK  60  79  55  85 /  80  10   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 1 AM CDT Saturday for ARZ050-051-
     059>061-070>073.

LA...Lake Wind Advisory until 1 AM CDT Saturday for LAZ001>006-
     010>014-017>022.

OK...Lake Wind Advisory until 1 AM CDT Saturday for OKZ077.

TX...Lake Wind Advisory until 1 AM CDT Saturday for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

06/07/05
Hazardous weather outlook, Mar 24, 10:52 AM CST, 8 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1152 AM CDT Fri Mar 24 2017

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-251700-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1152 AM CDT Fri Mar 24 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas...southwest Arkansas...north central Louisiana...
northwest Louisiana...southeast Oklahoma...east Texas and
northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms will increase across East Texas,
Southeast Oklahoma, Southwest Arkansas and Western Louisiana this
afternoon, ahead of a strong upper level storm system and
associated dryline as they move across Oklahoma and North Texas.
These showers and thunderstorms are expected to intensify this
afternoon and evening as instability increases ahead of this storm
system, with some of these storms possibly becoming severe.
Damaging winds, large hail, isolated tornadoes, and locally heavy
rainfall will be possible, with this threat spreading east into
the remainder of North Louisiana and Southcentral Arkansas this
evening before weakening late. In addition, a tight pressure
gradient ahead of this storm system will result in strong
southerly winds of 15 to 25 mph with gusts to 35 mph areawide
today through this evening. Thus, a Lake Wind Advisory is in
effect areawide before the winds weaken with the passage of these
thunderstorms this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered showers and thunderstorms will diminish Saturday morning
over Northcentral Louisiana as the dryline mixes east across the
area. Warmer and more humid conditions will return Sunday
afternoon and night as southerly winds increase ahead an another
upper level disturbance that will move into the Southern Plains.
Scattered strong to severe thunderstorms will develop Sunday
night over extreme Northeast Texas, Southeast Oklahoma, and
Southwest Arkansas, as instability increases ahead of this
disturbance. Large hail and damaging winds will be possible Sunday
night, with this severe threat diminishing Monday morning.
Additional showers and thunderstorms are expected to develop
Wednesday over much of the region, ahead of another strong upper
level storm system that will approach the region from the west.
Some of these storms again may be severe Wednesday, with damaging
winds, large hail, and isolated tornadoes possible.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, storm spotters, and amateur
radio operators, will be needed this afternoon and evening.

05

In the hours before

Special weather statement, Mar 24, 2:59 PM CST, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Shreveport LA
359 PM CDT FRI MAR 24 2017

TXZ125-136>138-150-242145-
Upshur TX-Gregg TX-Smith TX-Harrison TX-Rusk TX-
359 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SMITH...SOUTHWESTERN
HARRISON...NORTHWESTERN RUSK...SOUTHEASTERN UPSHUR AND GREGG COUNTIES
UNTIL 445 PM CDT...

At 359 PM CDT, Doppler radar was tracking a strong thunderstorm near
Overton, or 9 miles west of Kilgore, moving northeast at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Longview, Marshall, Kilgore, White Oak, Gladewater, Hallsville,
Overton, New London, Arp, Clarksville City, East Mountain, Diana,
Liberty City, West Mountain, Lakeport, Union Grove, Warren City,
Rolling Meadows, Laird Hill and Judson.

LAT...LON 3222 9505 3241 9517 3278 9481 3250 9437
TIME...MOT...LOC 2059Z 232DEG 35KT 3236 9502

CN
Special weather statement, Mar 24, 4:10 PM CST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Shreveport LA
510 PM CDT FRI MAR 24 2017

ARZ070-071-LAZ001-TXZ097-112-126-242300-
Lafayette AR-Miller AR-Caddo LA-Cass TX-Bowie TX-Marion TX-
510 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR MILLER AND SOUTHWESTERN LAFAYETTE
COUNTIES...NORTHWESTERN CADDO PARISH...CASS...NORTH CENTRAL MARION
AND SOUTHEASTERN BOWIE COUNTIES UNTIL 600 PM CDT...

At 509 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kildare, or 13 miles southwest of Atlanta, moving northeast at 55
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Texarkana, Atlanta, Jefferson, Linden, Queen City, Fouke, Bradley,
Rodessa, Ida, Bivins, Mandeville, Lodi, Ravanna, McLeod, Genoa,
Brightstar, Kildare, Canfield, Fairview and Bloomburg.

LAT...LON 3354 9392 3313 9351 3302 9377 3301 9382
      3300 9382 3277 9435 3302 9451
TIME...MOT...LOC 2209Z 229DEG 48KT 3296 9431

CN
Special weather statement, Mar 24, 4:11 PM CST, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Shreveport LA
511 PM CDT FRI MAR 24 2017

TXZ136-137-149-150-242300-
Gregg TX-Smith TX-Cherokee TX-Rusk TX-
511 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...NORTHERN
RUSK...SOUTH CENTRAL GREGG AND NORTHEASTERN CHEROKEE COUNTIES UNTIL
600 PM CDT...

At 511 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ponta, or 10 miles east of Jacksonville, moving northeast at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Henderson, Kilgore, Overton, Troup, New London, Arp, Ponta,
Joinerville, Turnertown, New Salem, New Summerfield, Gallatin,
Chapman, Concord, Brachfield, Church Hill, Laird Hill and Oak Hill.

LAT...LON 3243 9488 3221 9457 3216 9458 3212 9459
      3185 9511 3202 9524
TIME...MOT...LOC 2211Z 225DEG 36KT 3200 9509

CN
Special weather statement, Mar 24, 5:33 PM CST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
633 PM CDT FRI MAR 24 2017

ARZ060-061-070-071-250015-
Hempstead AR-Lafayette AR-Miller AR-Nevada AR-
633 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HEMPSTEAD...CENTRAL
MILLER...NORTHERN LAFAYETTE AND NEVADA COUNTIES UNTIL 715 PM CDT...

At 631 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fouke, or 14 miles west of Lewisville, moving northeast at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Hope, Prescott, Stamps, Lewisville, Fouke, Emmet, Perrytown, Rosston,
Garland, Willisville, Bodcaw, Genoa, Cale, Patmos, Ferguson, Sutton,
Falcon, Mount Moriah, Hervey and Spirit Lake.

LAT...LON 3366 9311 3364 9311 3313 9378 3331 9400
      3388 9344
TIME...MOT...LOC 2331Z 225DEG 46KT 3332 9381

CN
Special weather statement, Mar 24, 6:24 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
724 PM CDT FRI MAR 24 2017

ARZ059-TXZ097-109>112-125-126-136>138-250115-
Little River AR-Upshur TX-Gregg TX-Smith TX-Harrison TX-Cass TX-
Camp TX-Bowie TX-Marion TX-Morris TX-Titus TX-
724 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LITTLE RIVER...EAST
CENTRAL SMITH...CASS...MARION...NORTHWESTERN HARRISON...SOUTHERN
BOWIE...UPSHUR...MORRIS...SOUTHEASTERN TITUS...EASTERN CAMP AND GREGG
COUNTIES UNTIL 815 PM CDT...

At 724 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cason to near Gilmer to near Liberty City.
Movement was northeast at 65 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Longview, Texarkana, Marshall, Kilgore, White Oak, Gladewater,
Atlanta, Gilmer, Ashdown, New Boston, Pittsburg, Hallsville, Nash,
Hooks, Daingerfield, Jefferson, Linden, Hughes Springs, Lone Star and
Naples.

LAT...LON 3267 9508 3317 9492 3379 9413 3378 9407
      3331 9416 3261 9424 3234 9508
TIME...MOT...LOC 0024Z 221DEG 55KT 3308 9477 3271 9488 3248 9502

CN
Special weather statement, Mar 24, 6:27 PM CST, 28 minutes before
Special Weather Statement
National Weather Service Shreveport LA
727 PM CDT FRI MAR 24 2017

TXZ136-149-150-250115-
Smith TX-Cherokee TX-Rusk TX-
727 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...WESTERN RUSK
AND NORTHERN CHEROKEE COUNTIES UNTIL 815 PM CDT...

At 726 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maydelle, or near Rusk. A second strong thunderstorm was located
between New Summerfield and Henderson. Both storms are moving
northeast at 50 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Jacksonville, Henderson, Rusk, Overton, Troup, New London, Arp,
Ponta, Joinerville, Turnertown, New Salem, Minden, Maydelle, New
Summerfield, Mount Enterprise, Gallatin, Reklaw, Concord, Glenfawn
and Brachfield.

A tornado watch remains in effect until midnight CDT for eastern and
northeastern Texas.

LAT...LON 3237 9493 3237 9490 3194 9458 3184 9484
      3185 9493 3180 9496 3167 9528 3171 9531
      3172 9534 3173 9533 3173 9535 3181 9541
      3182 9540 3184 9541
TIME...MOT...LOC 0026Z 229DEG 43KT 3185 9525

CN

The radar

The Shreveport radar (KSHV), 97 km away, was scanning. The volume nearest the first event began at 00:56 UTC.

Open the radar archive at this moment

Event by event

18 thunderstorm wind, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, Rusk

When
March 24, 6:55 PM CST
Where
Rusk County, 0.9 mi NE of Crimcrest
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.160, -94.811

Tree down blocking Fordall Street in Henderson.

Thunderstorm Wind, Cass

When
March 24, 7:18 PM CST
Where
Cass County, 3.55 mi SE of Carterville
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.031, -94.390

A tree was blown down across FM 1399. A motorist ran over the tree.

Thunderstorm Wind, Cass

When
March 24, 7:20 PM CST
Where
Cass County, 2.89 mi SSE of Linden
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.981, -94.311

A power line was snapped and started a fire along County Road 1899.

Thunderstorm Wind, Cass

When
March 24, 7:21 PM CST
Where
Cass County, 2.23 mi S of Linden
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.988, -94.336

Trees were downed along FM 125.

Thunderstorm Wind, Rusk

When
March 24, 7:25 PM CST
Where
Rusk County, 0.93 mi NNW of Tatum
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.312, -94.528

A few trees were blown down on the west southwest side of Tatum.

Thunderstorm Wind, Harrison

When
March 24, 7:30 PM CST
Where
Harrison County, 4.75 mi N of Darco
Measured
61 kt (70 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
32.488, -94.440

Trees were blown down across Interstate 20 westbound at mile marker 612.

Tornado, Harrison

When
March 24, 7:31 PM CST to 7:36 PM CST
Where
Harrison County, 4.47 mi NNW of Darco to 3.06 mi WSW of Marshall
Rating
EF2
Path length
2.71 mi
Path width
225 yd
Property damage
$90,000
Reported by
NWS Storm Survey
Coordinates
32.483, -94.450

An EF2 tornado with estimated winds between 105-115 mph touched down just south of Interstate 20 just southwest of Marshall, and continued northeast across the Interstate into rural portions of Harrison County to just outside the Marshall city limits. The tornado snapped and uprooted numerous trees, pushed metal carports over, ripped roofing material off of a couple of homes, and destroyed a metal outbuilding.

Thunderstorm Wind, Harrison

When
March 24, 7:35 PM CST
Where
Harrison County, 2.59 mi SSW of Scottsville
Measured
70 kt (81 mph) estimated gust
Reported by
Broadcast Media
Coordinates
32.496, -94.248

A semi truck was overturned near Scottsville on Westbound Interstate 20.

Thunderstorm Wind, Harrison

When
March 24, 7:35 PM CST
Where
Harrison County, 1.67 mi NNW of Marshall
Measured
91 kt (105 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
32.554, -94.377

Numerous trees were uprooted and snapped across the city of Marshall. A very concentrated area of snapped and uprooted trees occurred in the Greenwood Cemetery, and the damage pattern was consistent with a downburst, with wind speeds estimated between 95-105 mph.

Thunderstorm Wind, Cass

When
March 24, 7:35 PM CST
Where
Cass County, 2.56 mi N of Huffins
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.037, -94.126

Power lines were downed along FM 1841 near County Road 4672.

Thunderstorm Wind, Cass

When
March 24, 7:35 PM CST
Where
Cass County, 0.52 mi E of Atlanta
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.119, -94.121

Trees were blown down along County Road 4809.

Thunderstorm Wind, Angelina

When
March 24, 8:15 PM CST
Where
Angelina County, 0.17 mi WNW of Huntington
Measured
70 kt (81 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.281, -94.583

Several trees were blown down in the Huntington area.

Thunderstorm Wind, Angelina

When
March 24, 8:26 PM CST
Where
Angelina County, 5.63 mi N of Zavalla
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.231, -94.420

Trees were blown down between Huntington and Zavalla.

Thunderstorm Wind, San Augustine

When
March 24, 8:29 PM CST
Where
San Augustine County, 6.6 mi W of Broaddus
Measured
96 kt (110 mph) estimated gust
Property damage
$125,000
Reported by
NWS Storm Survey
Coordinates
31.312, -94.381

A downburst occurred as an eastward moving line of severe thunderstorms moved across Lake Sam Rayburn. Winds likely accelerated across the open waters before slamming into the westward exposed shoreline at the Shirley Creek Marina south of Etoile. Numerous trees were snapped and uprooted. The boat awning at the marina was damaged, and several residences sustained minor damage to their roofing shingles. One residence was severely damaged, as a large portion of the roof deck was uplifted and the walls partially collapsed. Wind speeds were estimated to be between 100-110 mph.

Thunderstorm Wind, San Augustine

When
March 24, 8:42 PM CST
Where
San Augustine County, 3.75 mi SSE of Macune
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.368, -94.152

Several trees were blown down along FM 705.

Thunderstorm Wind, San Augustine

When
March 24, 8:52 PM CST
Where
San Augustine County, 1.2 mi NNE of Conville
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.447, -94.064

Trees were blown down across County Road 413.

Thunderstorm Wind, Sabine

When
March 24, 9:00 PM CST
Where
Sabine County, 2.41 mi NNE of Rosevine
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.451, -93.981

Several trees were blown down along Eddings Lane.

Thunderstorm Wind, Shelby

When
March 24, 9:05 PM CST
Where
Shelby County, 1.84 mi SSE of Ratroon
Measured
65 kt (75 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.597, -93.964

Numerous trees and power lines were blown down along Highway 87 southeast of the Patroon community near the Sabine County line.

Thunderstorm Wind, Sabine

When
March 24, 9:15 PM CST
Where
Sabine County, 1.01 mi N of Hemphill
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.345, -93.849

Several trees were blown down in and near Hemphill.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2017Every state in 2017This day in weather historyThe tornado archive for Texas, 2017Warnings in Texas, March 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 679881, 679866, 679867, 679868, 679869, 679870, 679884, 679871, 679872, 679873, 679874, 679882, 679875, 679876, 679883, 679877, 679878, 679879, 679880.